Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had cough, vomitting. On antibiotics for wheezing. X-ray shows prominent broncho-vascular marking. Pneumonia?

Dear Doctor, My son had an X-Ray of the lungs and the report says as follows: Prominent Broncho Vascular Marking seen - Clinical correlation suggested He had terrible cough and vomiting before taking him to a paediatrician yesterday who advised for the X-ray He had wheezing exactly two weeks ago and taken to a Pulmonologist who put him under Antibiotics and other medicines for two weeks after which we went to the Paediatrician We consulted the same Pulmonologist yesterday who told that there is no need to worry - he didnt see the X-ray taken yesterday Can you help us about how to move forward since the paediatrician told that there is a chance of Pneumonia .
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
it can be a lower respiratory tract infection. the antibiotics should help. however as u said there is wheezing it can be an attack of asthma as well. its difficult to comment on the xray as there is no picture here.
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor